# SDR ABXA20141016331

- Difficulty date: October 16, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 56,527 hours, 42,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 015T10594
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT 1809 CHORD CRACKED AREA 2 FWD LOWER LE.  FWD LOWER FASTENER OF AREA 1 NEEDS REMOVED TO VERIFY DEFECT INDICATION IAW STEP 11 OF TASK CARD NEA53800003-001.  REPAIRED CHORD IAW SB 767-53A0078.  CRACKED, LENGTH .5,  PN 015T1059-4, PART NAME CHORD, SN NSN, FS & BS LOCATION FROM 1809 - 1809 STRINGER & WS LOCATION FROM STRINGER 12R TO 14R.  ACFT WAS GNDED.
